Coupling of inhomogeneous Markov fields
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a4,
author = {G. P. Klimov and V. F. Matveev},
title = {Coupling of inhomogeneous {Markov} fields},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a4/}
}
G. P. Klimov; V. F. Matveev. Coupling of inhomogeneous Markov fields. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a4/